# SDR SWIA2024110828

- Difficulty date: August 28, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER SKIN DOUBLER REPAIR HAS SEVERAL GOUGES FROM WING TO BODY FAIRING     (C-CHECK RO 11-6/2024)    REMOVED AND REPLACED EXISTING DOUBLER REPAIR AT AFT LOWER SKIN WING TO BODY FAIRING REF REO 670-53-00-290, REV -F, DATED 2019/04/26. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD: 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
